# SDR SWAA2023011789778

- Difficulty date: January 8, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 21,510 hours, 10,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT GROUND POWER SERVICE DOOR CUTOUT IS CRACKED AT LOWER EDGE.  CUT AND REMOVED DAMAGED SECTION IAW SRM 53-10-15-2R-4 SECTION 4.B-C.   ACCOMPLISHED 10X VISUAL INSPECTION OF TRIM OUT AREA IAW SRM 53-10-15-2R-4 SECTION C, (6).   NO DEFECTS NOTED.   ACCOMPLISHED HFEC IAW NDT PART 6 51-00-00, PROCEDURE 23, AT TRIMOUT AND INTERIOR STRUCTURE. NO DEFECTS NOTED. ACCOMPLISHED INSURANCE CUT AFTER HFEC INSPECTION IAW SRM 53-10-15-2R-4 SECTION 4. C (7).    LOCATED; DRILLED AND FABRICATED DOUBLER AND FILLER IAW SRM 53-10-15-2R-4 SECTION 2. E-J.   APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 53-10-15-2R-4 SECTION 4.K-L.  INSTALLED REPAIR IAW SRM 53-10-15-2R-4, SECTION 4.M.
